Authors: Šešelja, Branimir
Tepavčević, Andreja 
Vojvodić, Gradimir
Title: L-fuzzy sets and codes
Journal: Fuzzy Sets and Systems
Volume: 53
Issue: 2
First page: 217
Last page: 222
Issue Date: 25-Jan-1993
Rank: M21
ISSN: 0165-0114
DOI: 10.1016/0165-0114(93)90175-H
A decomposition of an L-valued finite fuzzy set (L is a lattice) gives a family of characteristic functions, which can be considered as a binary block-code. Using a previous theorem of synthesis for fuzzy sets, we give conditions under which an arbitrary block-code corresponds to an L-valued fuzzy set. An explicit description of the Hamming distance, as well as of any code distance is also given, all in lattice-theoretic terms. Finally, we give necessary and sufficient conditions under which a linear code corresponds to an L-valued fuzzy set. It turns out that in such case the lattice L has to be Boolean.
Keywords: code | Fuzzy set | linear code
Publisher: Elsevier

Show full item record


checked on Mar 22, 2023

Page view(s)

checked on Mar 23, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.